Cookies?
Library Header Image
LSE Research Online LSE Library Services

Π10 classes, strong minimal covers and hyperimmune-free degrees

Lewis-Pye, Andrew (2007) Π10 classes, strong minimal covers and hyperimmune-free degrees. Bulletin of the London Mathematical Society, 39 (6). pp. 845-855. ISSN 0024-6093

Full text not available from this repository.
Identification Number: 10.1112/blms/bdm083

Abstract

We investigate issues surrounding an old question of Yates as to the existence of a minimal degree with no strong minimal cover, specifically with respect to the hyperimmune-free degrees.

Item Type: Article
Official URL: http://www.lms.ac.uk/publications/blms
Additional Information: © 2007 London Mathematical Society
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Sets: Departments > Mathematics
Date Deposited: 06 Aug 2013 11:26
Last Modified: 20 Feb 2019 08:49
URI: http://eprints.lse.ac.uk/id/eprint/51437

Actions (login required)

View Item View Item